Alert archive / Maine / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 52, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Aug 3, 2007, 7:45 AM EDT for Aroostook County, Maine. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2007, 7:45 AM EDT (11:45 UTC)
- Expired
- Aug 3, 2007, 8:31 AM EDT
- In force
- 46 min
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 11.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1439 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCAR 031147
SVRCAR
MEC003-031245-
/O.NEW.KCAR.SV.W.0052.070803T1145Z-070803T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
745 AM EDT FRI AUG 3 2007
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
THIS INCLUDES THE CITIES OF...VAN BUREN...MADAWASKA...
* UNTIL 845 AM EDT...
* AT 740 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES SOUTH OF FRENCHVILLE...OR ABOUT 9 MILES EAST OF EAGLE LAKE...
AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STOCKHOLM BY 800 AM EDT...
VAN BUREN BY 810 AM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.
LAT...LON 4715 6855 4685 6836 4691 6796 4702 6768
4747 6831
$$
NORCROSS2 follow-up statements
000
WWUS51 KCAR 031214
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
812 AM EDT FRI AUG 3 2007
MEC003-031245-
/O.CON.KCAR.SV.W.0052.000000T0000Z-070803T1245Z/
AROOSTOOK ME-
812 AM EDT FRI AUG 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR NORTHEASTERN AROOSTOOK COUNTY...
AT 809 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VAN BUREN...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HAMLIN BY 815 AM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.
LAT...LON 4715 6855 4685 6836 4691 6796 4702 6768
4747 6831
$$
NORCROSS000
WWUS51 KCAR 031231
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
828 AM EDT FRI AUG 3 2007
MEC003-031238-
/O.CAN.KCAR.SV.W.0052.000000T0000Z-070803T1245Z/
AROOSTOOK ME-
828 AM EDT FRI AUG 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AROOSTOOK COUNTY
IS CANCELLED...
THE THUNDERSTORM WHICH HAD PROMPTED THE WARNING HAS MOVED EAST OF THE
REGION. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.
LAT...LON 4715 6855 4685 6836 4691 6796 4702 6768
4747 6831
$$
NORCROSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:57 AM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Aug 3, 3:57 AM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 357 AM EDT FRI AUG 3 2007 .SYNOPSIS... A COLD FRONT WILL APPROACH THE REGION LATER THIS AFTERNOON AND SLOWLY PRESS THROUGH THE REGION LATE TONIGHT INTO SATURDAY. HIGH PRESSURE WILL BUILD OVER THE STATE ON SUNDAY. THE HIGH WILL SLIDE EAST OF THE AREA MONDAY AS LOW PRESSURE APPROACHES FROM THE GREAT LAKES. && .NEAR TERM /THROUGH TONIGHT/... MAIN FOCUS WILL BE THE POTENTIAL FOR SVR WX THIS AFTERNOON INTO THE EVENING. SPC HAS CONTINUED THE SLIGHT RISK FOR OUR CWA. ADDITIONAL STAFFING MOST LIKELY WILL BE NEEDED. SHORT RANGE GUIDANCE(NAM/GFS & SPC SREF) INSTABILITY PARAMS INDICATING AN ACTIVE DAY BY EARLY AFTERNOON INTO THE EVENING HOURS W/PRE- FRONTAL BOUNDARY INITIATING CONVECTION AND THEN COLD FRONT MOVING IN LATER TONIGHT. MUCAPES HIT 2500+ J/KG THIS AFTERNOON W/LIS HITTING ABV -6. LAPSE RATES FROM H7-H5 AOA 7C/KM. KIS ABV 35 W/EHI BOTH AT 1KM AND 0-3 KM AOA 1 AND EVEN SHOWING POTENTIAL OF APCHG 2 WHICH WOULD LEAD TO POSSIBLE SUPERCELL DEVELOPMENT. STG UNIDIRECTIONAL SHEAR IS THERE ESP IN THE MID LEVELS (35 KTS). CWA IS ON THE PERIPHERY OF MID-LVL CAP W/MID LVL TEMPS 6-7C. H5 TEMPS RUNNING -10 TO -11C. SERIES OF COMPLEXES MOVING THROUGH THE NRN END OF THE CWA LAST EVENING AND OVERNIGHT LAYING OUT OUTFLOW BOUNDARIES WHICH COULD HELP TO ENHANCE CONVECTION TODAY. IT WON/T TAKE MUCH ESP W/EXPECTED HEATING TO GET THINGS GOING. MORE COMPLEXES BACK INTO QUEBEC W/COOLING TOPS MOVING ENE PER LATEST IR/WV SATL IMAGERY. THESE COMPLEXES WILL NEED TO BE WATCHED AS THEY MOVE INTO MAINE TODAY. THINKING HERE IS THAT THE ACTION WILL KICK OFF OVER THE WRN AND NRN AREAS EARLY THIS AFTERNOON AND THEN PROPAGATES INTO CNTL AND ERN AREAS LATER THIS AFTERNOON INTO THE EVENING HOURS. KEPT THE ENHANCED WORDING OF DAMAGING WINDS AND LARGE HAIL IN THE GRIDS THROUGH THE EVENING AND THEN THINGS WILL WEAKEN AS AIRMASS COOLS AND DRIES ABV 850 MBS. ANOTHER CONCERN IS POTENTIAL FOR FLASH FLOODING GIVEN SW FLOW THROUGH 700 MBS...PWS RUNNING ABV 1.5 INCHES AND THETA E VALUES AT 850 MBS RIGHT AT 340. LACKING INGREDIENT IS DEEP MOISTURE PROFILE BUT CELLS MOVING OVER THE SAME AREA COULD BE CAUSE FOR CONCERN. THEREFORE...MADE SOME AJDUSTMENTS TO QPF INTO TONIGHT TO INCREASE ESP ACROSS THE N AND E. BOOSTED MAXES TODAY W/EXPECTED HEATING W/MANY SITES HITTING UPPER 80S AND EVEN LOWER 90S. EXCEPTION IS THE COAST DUE TO SSW WIND. AIR QUALITY ALERT FROM MDEP CONTINUES TODAY FOR MEZ029 FOR OZONE LEVELS REACHING THE UNHEALTHY LEVEL. EXPECTING THINGS TO IMPROVE BY THE AFTERNOON W/SHOWERS AND TSTMS HELPING TO CLEAN THE AIR OUT. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... COLD FRONT IS EXPECTED TO MOVE ACROSS THE SOUTHERN MOST PORTION OF THE FORECAST AREA AT THE BEGINNING OF THIS PERIOD. STRONG HIGH PRESSURE IS EXPECTED TO BUILD INTO THE FORECAST AREA FROM THE NORTHWEST SUNDAY THEN MOVE TO THE SOUTHEAST OF NEW ENGLAND SUNDAY NIGHT INTO MONDAY. BASED ON THE LATEST SREF TIMING THIS LOOKS A LITTLE SLOWER THAN THE PREVIOUS FORECAST SO HAVE MADE SOME MINOR ADJUSTMENTS IN TIMING IN MOVING SKY AND POPS SATURDAY INTO SATURDAY NIGHT...OTHERWISE HAVE REMAINDER OF SKY AND POP GRIDS LOOK GOOD. FOR TEMPERATURE AND DEW POINT HAVE ADJUSTED NUMBERS OVER THE COASTAL WATERS BASED ON NAM12. WIND GRIDS GENERATED WITH A MAV/MET COMBINATION AND HAVE USED NAM12 WINDS DURING THE AFTERNOON. && .LONG TERM /TUESDAY THROUGH THURSDAY/... THERE ARE SOME TIMING ISSUES BETWEEN MODELS WITH REGARD TO A SERIES OF LOW PRESSURE SYSTEMS EXPECTED TO CROSS THE AREA TUES THROUGH THURS. SIGNIFICANT CHANGES HAVE BEEN MADE EVEN BETWEEN THE TWO LATEST GFS MODEL RUNS. KEEPING THIS IN MIND...WENT WITH SLIGHT CHANCE POPS FOR TUES AS FIRST LOW PULLS NORTHEAST. HIGH PRESSURE WILL MAKE A BRIEF APPEARANCE TUE NGT BEFORE THE NEXT LOW MOVES WITH CLDS AND SHWRS MOVES EASTWARD INTO THE FA FOR WED. WENT LIGHTER ON THE POPS THAN HPC FOR THURS. THE LATEST 12Z GFS SHOWS A MORE SOUTHERLY TRACK FOR THIS SYSTEM...SO WILL CONTINUE TO MONITOR TRACK AND TIMING OF THIS SYSTEM AS TIME PROGRESSES. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... MAINLY VFR INTO THE AFTERNOON W/MVFR VSBYS THIS MORNING ESP DOWNEAST. CONDITIONS COULD VERY WELL GO TO MVFR/IFR THIS AFTERNOON INTO TONIGHT W/CONVECTION FIRING OFF. STRATUS AND FOG COULD BE AN ISSUE FOR KBHB TIL THE COLD FRONT CLEARS THE COAST SAT MORNING. LOOK FOR CONDITIONS TO IMPROVE TO VFR ON SAT ACROSS ALL TAF SITES. SUN THRU TUE LOOKS TO BE VFR ATM...XCPT MVFR POSSIBLE MON AFT AND NGT WITH SHWRS/TSTMS AS LOW PRES MOVES THROUGH THE REGION. && .MARINE... NO HEADLINES ATTM. SWELL OUT THERE AND DECIDED TO CARRY IT TODAY. SWELL SHOULD TO SEA STATE W/WINDS PICKING UP TO 15-20 KT LATE THIS AFTERNOON INTO TONIGHT AHEAD OF APCHG COLD FRONT. KEPT PREV WAVES 3-5 FT. FOG WILL KEEPS VSBYS BLO 1 NM EARLY TODAY AND THEN IMPROVE LATER AS WINDS PICK AND SWITCH TO SWLY DIRECTION. SHORT TERM: HAVE USED 50/50 BLEND OF THE NAM12 AND GFS TO INITIALIZE GRIDS THEN REDUCED SPEEDS AROUND 2 KNOTS TO COMPENSATE FOR EFFECTS OF MARINE LAYER. FOR WAVES: WNA GRAPHICS SHOWING MOST OF FETCH IN GULF OF MAINE...MODEL WAVE HEIGHTS OF 5 FEET PLUS LOOK TOO HIGH GIVE THE POSITION OF THE FETCH OVER COLDER SEA SURFACE TEMPERATURES...SO HAVE LOWERED WAVE MODEL NUMBERS BY 1 TO 2 FEET. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HEWITT SHORT TERM...MIGNONE LONG TERM...NOUHAN AVIATION...HEWITT MARINE...HEWITT/MIGNONE
Hazardous weather outlook, Aug 3, 5:26 AM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 526 AM EDT FRI AUG 3 2007 ANZ050-MEZ001>006-010-011-015>017-029>032-040930- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 526 AM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE ENTIRE REGION IN A SLIGHT RISK FOR SEVERE WEATHER. ANY THUNDERSTORMS THAT DO BECOME SEVERE MAY CONTAIN DAMAGING WINDS IN EXCESS OF 58 MPH AND LARGE HAIL. HEAVY RAINFALL CAN ALSO BE EXPECTED WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AMATEUR RADIO NETWORK AND SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT. HEWITT
In the hours before
Special weather statement, Aug 3, 1:49 AM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 149 AM EDT FRI AUG 3 2007 MEZ001-002-030800- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 149 AM EDT FRI AUG 3 2007 A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN AROOSTOOK COUNTY OVER THE NEXT TWO HOURS. THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING GUSTY WINDS UP TO 45 MPH...HEAVY RAINFALL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF THREATENING WEATHER APPROACHES YOUR LOCATION...MOVE TO A PLACE OF SAFETY. WEITLICH
Special weather statement, Aug 3, 5:14 AM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
514 AM EDT FRI AUG 3 2007
MEZ001-002-031015-
NORTHEAST AROOSTOOK-NORTHWEST AROOSTOOK-
514 AM EDT FRI AUG 3 2007
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 505 AM EDT...DOPPLER WEATHER RADAR INDICATED A STRONG
THUNDERSTORM WITH GUSTY WINDS OVER FRENCHVILLE. THE STORM WAS MOVING
EAST AT 20 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 615 AM EDT INCLUDE...
FRENCHVILLE... MADAWASKA...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.
HEWITTThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:17 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 43 min |
| Aug 3, 6:20 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 55 min |
| Aug 3, 7:08 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 37 min |
| Aug 3, 7:51 AM EDT | Areal Flood Advisory | CAR | Aroostook | 2 hr |
| Aug 3, 10:35 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 55 min |
| Aug 3, 11:06 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Piscataquis, Somerset | 54 min |
| Aug 3, 11:29 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 61 min |
| Aug 3, 11:52 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 53 min |
| Aug 3, 12:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 57 min |
| Aug 3, 12:24 PM EDT | Tornado Warning | CAR | Aroostook | 36 min |
| Aug 3, 12:45 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 60 min |
| Aug 3, 12:56 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Aug 3, 1:34 PM EDT | Areal Flood Advisory | CAR | Aroostook | 95 min |
| Aug 3, 1:52 PM EDT | Areal Flood Advisory | CAR | Aroostook, Penobscot, Piscataquis | 3 hr |
| Aug 3, 2:02 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 43 min |
| Aug 3, 2:46 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 44 min |
| Aug 3, 2:50 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 40 min |
| Aug 3, 3:26 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 38 min |
| Aug 3, 4:08 PM EDT | Areal Flood Advisory | CAR | Aroostook, Penobscot, Piscataquis | 2 hr |
| Aug 3, 4:22 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 38 min |
| Aug 3, 5:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 34 min |
| Aug 3, 5:13 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 21 min |
| Aug 3, 5:43 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 32 min |
| Aug 3, 6:10 PM EDT | Areal Flood Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 3 hr |
| Aug 3, 6:12 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 33 min |
| Aug 3, 6:34 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 26 min |
| Aug 3, 6:37 PM EDT | Areal Flood Advisory | CAR | Aroostook, Piscataquis, Somerset | 3 hr |
| Aug 3, 6:47 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 24 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.